# SDR SIMA20130305002

- Difficulty date: March 5, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,869 hours, 30,020 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566134008
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND RIGHT WING RIB 5 TO BE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED RIGHT HAND RIB 5 AS REQUIRED. IAW EO EM-57MR-595R1. THE AIRCRAFT WAS RETURNED TO SERVICE.
